Volume 2, Issue 2 (November 2003)                   JIRSS 2003, 2(2): 207-222 | Back to browse issues page

XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Allal J, Kaaouachi A. Estimation in ARMA models based on signed ranks. JIRSS. 2003; 2 (2) :207-222
URL: http://jirss.irstat.ir/article-1-99-en.html
Abstract:   (7104 Views)
In this paper we develop an asymptotic theory for estimation based on signed ranks in the ARMA model when the innovation density is symmetrical. We provide two classes of estimators and we establish their asymptotic normality with the help of the asymptotic properties for serial signed rank statistics. Finally, we compare our procedure to the one of least-squares, and we illustrate the performance of the proposed estimators via a Monte Carlo study.
Full-Text [PDF 186 kb]   (2120 Downloads)    
Subject: 60: Probability theory and stochastic processes
Received: 2011/08/26 | Accepted: 2015/09/12

Add your comments about this article : Your username or Email:
CAPTCHA code

© 2015 All Rights Reserved | Journal of The Iranian Statistical Society